# SDR SWIA201127104

- Difficulty date: August 8, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N507CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7796
- Aircraft time: 20,402 hours, 17,559 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Inertia Reel
- Condition: Binding
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S SIDE LEFT SHOULDER HARNESS LOCKS UP.  (SERVICE)  REPLACED CAPTAIN'S SEAT INERTIA REEL.
